MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 54MM, G2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 54MM, G2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 186-01-54
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 170-36-03 - biolox delta femoral head 36mm od, +3.5mm 5211619; 180-65-20 - alteon 6.5mm screw, 20mm 4946663; 180-65-25 - alteon 6.5mm screw, 25mm 5365980; 186-01-54 - integrip cc, cluster 54mm, g2 5371861; 188-00-08 - wedge plasma s/o sz 8 5028350; 188-00-09 - wedge plasma s/o sz 9 5279048.The product associated with the reported event is within the scope of recall z-1732-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 64 months after a total replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, osteolysis.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Event or Problem Description
Hip was dislocated posterior.Stem was stable and well fixed.Abductors were minimal damage, 20% damage from osteolysis.Significant amount of dense scar tissue was resected from the around the hip joint.Poly liner from cup using drill screw technique.Cup out used to remove the cup.It was elected to place a dual mobility liner.The liner was inserted into the cup and impacted.It is noted to be well seated and locked into position.Real head impacted onto the stem.Hip was reduced into the constrained cup.It was very stable and did not dislocate or impinge with hip flexion 90 degrees and internal rotation to 90 degrees.Patient was reversed from anesthesia and moved onto the hospital bed without difficulty.Patient was taken to pacu in stable condition.Cup was removed without difficulty - minimal bone in growth.Stem was stable, well fixed, and well positioned - therefore kept the stem.Very stable reconstruction.Moderate amount of soft tissue consistent with osteolysis.Moderate amount of acetabular bone damage due to osteolysis.
 
Additional Manufacturer Narrative
Additional information: d4, g4.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.No information was received to indicate the need for an additional complaint record that would necessitate regulatory reporting; therefore, this complaint will be invalidated.

Brand Name
INTEGRIP CC, CLUSTER 54MM, G2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20290514
Report Number1038671-2024-03669
Device Sequence Number7208632
Product Code JDI
UDI-Device Identifier10885862038784
UDI-Public10885862038784
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186-01-54
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer09/16/2024
08/06/2025
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/11/2024
08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale